# SDR FDEA200906152114

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT SEAT TRACK IS WORN AT FRAME 44 LBL17. MEASURED SEAT TRACK WEAR TO BE 0.045.  ALLOWABLE WEAR FOUND TO BE 0.040.  SEAT TRACK FOUND TO BE OUT OF LIMITS.  REMOVED OLD SEAT TRACK AND INSTALLED NEW SEAT TRACK REF SRM 51-40-21; PGS 7 AND 24.  REMOVED AND REINSTALLED FLOOR PANELS REF AMM 53-10-25-4.
